# SDR FDEA201702210605

- Difficulty date: February 21, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 97,160 hours, 28,266 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AEA0397503
- Condition: Corroded
- Location: Bs 1501
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 1501, LBL 20 FLOOR SUPPORT CORRODED.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW DWG AEA0397, AND SRM 51-31-01, V2.
